# SDR DALA2020020500908

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 64,312 hours, 23,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 6428962) 2R DOOR SLIDE LIGHT WILL NOT EXTINGUISH. CORRECTIVE ACTION: CLEANED GIRT BAR PROX. SENSORS. PER AMM 25-60.
